# SDR AALA202310053077

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 68,944 hours, 28,376 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Unreliable
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING BRAKING ACTION RESPONSIVENESS IS ABNORMAL. THE RIGHT AUTOBRAKE KICKED OFF FIRST FOLLOWED BY THE LEFT WHICH CAUSED ASYMMETRIC BRAKING AND THE AIRCRAFT VEERED LEFT. PERFORMED BRAKE SYSTEM BLEEDING. PER AMM 32-41-00. FUNCTIONAL CHECK GOOD.
